# SDR SWIA201125927

- Difficulty date: March 24, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 41,789 hours, 34,535 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR TRUNNION FITTING IS CRACKED.  (C-CHECK)  REPLACE MLG TRUNNION FITTING.
